Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have stomach cramps, back pain and nausea. Had LLTEZ procedure done. Suggestions?

hello, i had the LLtez procedure 2 weeks ago following abnormal smear and a colposcopy with results of CIN3 i was put on antibiotics on wedsnesday for possible infection as started bleeding and have discharge aswell as cramps . the stomach cramps are worsening especially on the lower left side and i have awful lower back pain aswell as feeling constantly drained and nauseas - should i go back to the gp/hospital the bleeding is not heavy although is getting heavier
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hello ma'am and welcome.

Yes you are quite right, it is best to go back to your doctor to investigate the cause for the bleeding and abdominal cramps.

Please also check with the result of the LLETZ and relate the possible cause to the result. Once a diagnosis is made immediate treatment should be initiated to avoid from experiencing any further complications or symptoms.

Hope this helps.

Best wishes.
Answered: Tue, 3 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor